Alert archive / Tennessee / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 156, NWS Nashville, TN

December 11, 202111 counties in Tennessee

NWS Nashville, TN issued this severe thunderstorm warning at Dec 11, 2021, 3:19 AM CST for 11 counties in Tennessee. It was in force for 41 min. 33 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Dec 11, 2021, 3:19 AM CST (09:19 UTC)
Expired
Dec 11, 2021, 4:00 AM CST
In force
41 min
Issued by
NWS Nashville, TN
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

Counties Davidson County, TN, Hickman County, TN, Lewis County, TN, Marshall County, TN, Maury County, TN, Robertson County, TN, Rutherford County, TN, Sumner County, TN, Trousdale County, TN, Williamson County, TN, Wilson County, TN

The radar

The Nashville radar (KOHX), 11 km from the middle of the area, began a volume at 09:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Dec 11, 3:20 AM CSTTSTM WND DMG2 Ese Oak Hill, TNSEVERE STRAIGHT LINE WINDS CAUSED SPORADIC WIND DAMAGE THROUGHOUT A ROUGHLY 6 MILES WIDE SWATH ACROSS MUCH OF THE SOUTHEAST NASHVILLE AREAS OF BRENTWOOD, CRIEVE HALL, THE ELLINGTON AG CENTER, NIPPERS CORNER, ANTIOCH, NASHBORO VILLAGE, AND AROUND THE NASHVILLE
Dec 11, 3:20 AM CSTTSTM WND DMG3 Nnw Brentwood, TNNUMEROUS TREES AND POWER LINES WERE BLOWN DOWN.
Dec 11, 3:20 AM CSTTSTM WND DMG4 Nw Nashville, TNTREES, POWER LINES, AND SIGNS WERE BLOWN DOWN ALONG CLARKSVILLE PIKE.
Dec 11, 3:23 AM CSTTSTM WND DMG2 Se Oak Hill, TNSEVERAL POWER POLES SNAPPED IN CRIEVE HALL ALONG BRENTVIEW HILLS DRIVE NEAR STALLWORTH DRIVE. TWITTER REPORT.
Dec 11, 3:25 AM CSTTSTM WND DMG5 W Lakewood, TNSEVERE STRAIGHT LINE WINDS CAUSED SIGNIFICANT DAMAGE IN MADISON ACROSS A ROUGHLY 1/2 MILE WIDE BY 2 MILE LONG SWATH FROM BRILEY PARKWAY AT GALLATIN PIKE NORTHEASTWARD TO NEELYS BEND ROAD. NUMEROUS TREES WERE SNAPPED AND UPROOTED, ESPECIALLY IN THE NATIONAL CEM
Dec 11, 3:27 AM CSTTSTM WND DMG5 Wnw Rural Hill, TNDAMAGED OUTBUILDINGS, UPROOTED TREES, AND MINOR HOME DAMAGE ON STEWARTS FERRY PIKE NEAR SOUTH NEW HOPE ROAD.
Dec 11, 3:28 AM CSTTSTM WND GST 78Nashville Intl Airport, TNNASHVILLE INTL AIRPORT ASOS MEASURED A PEAK WIND GUST OF 78 MPH. THIS IS THE THIRD HIGHEST WIND GUST EVER MEASURED AT THE AIRPORT.
Dec 11, 3:30 AM CSTTSTM WND DMGMount Juliet, TNNUMEROUS TREES AND POWER LINES WERE BLOWN DOWN. SOME STRUCTURE DAMAGE WAS ALSO REPORTED.
Dec 11, 3:30 AM CSTTSTM WND DMGNashville, TNTREES AND POWER LINES WERE BLOWN DOWN ACROSS NASHVILLE AREA. AROUND 80,000 CUSTOMERS LOST POWER.
Dec 11, 3:31 AM CSTTSTM WND GST 692 Nne Brentwood, TNMESONET STATION EW9547 BRENTWOOD.
Dec 11, 3:31 AM CSTTSTM WND GST 692 Nne Brentwood, TNMESONET STATION EW9547 BRENTWOOD.
Dec 11, 3:31 AM CSTNON-TSTM WND GST 692 Nne Brentwood, TNMESONET STATION EW9547 BRENTWOOD.
Dec 11, 3:31 AM CSTNON-TSTM WND GST 692 Nne Brentwood, TNMESONET STATION EW9547 BRENTWOOD.
Dec 11, 3:31 AM CSTTORNADO2 Nnw Lakewood, TNA TORNADO TOUCHED DOWN IN OLD HICKORY ON ORCHARD DRIVE UPROOTING SEVERAL LARGE TREES AND CAUSING ROOF DAMAGE TO MULTIPLE HOMES. IT MOVED ACROSS OLD HICKORY LAKE AND DOWNED POWER LINES AND TREES FROM WALTON FERRY TO SANDERS FERRY ROAD IN HENDERSONVILLE. THE HEA
Dec 11, 3:31 AM CSTTORNADO5 Wnw Rural Hill, TN*** 1 INJ *** THIS EF1 TORNADO TOUCHED DOWN ON THE EAST SIDE OF PERCY PRIEST LAKE NEAR COOKS LANDING COURT AND STEWARTS FERRY PIKE IN DAVIDSON COUNTY, AND MOVED NORTH-NORTHEAST GENERALLY ALONG NEW HOPE ROAD. MANY TREES WERE UPROOTED WITH EF0 ROOF AND SIDING DA
Dec 11, 3:31 AM CSTTORNADO5 Wnw Rural Hill, TNTHIS EF1 TORNADO TOUCHED DOWN ON THE EAST SIDE OF PERCY PRIEST LAKE NEAR COOKS LANDING COURT AND STEWARTS FERRY PIKE IN DAVIDSON COUNTY, AND MOVED NORTH-NORTHEAST GENERALLY ALONG NEW HOPE ROAD. MANY TREES WERE UPROOTED WITH EF0 ROOF AND SIDING DAMAGE TO SEVERA
Dec 11, 3:32 AM CSTTSTM WND DMG1 Sse Hendersonville, TNDOCKS DESTROYED AND PONTOON BOAT BLOWN OVER AT CHEROKEE ROAD NEAR PRIVATE DRIVE. TWITTER REPORT.
Dec 11, 3:33 AM CSTTSTM WND DMG1 Sse Hendersonville, TNROOF BLOWN OFF OF HOME ON PRIVATE DRIVE. #TSPOTTER REPORT AND PHOTOS FROM TWITTER.
Dec 11, 3:33 AM CSTTORNADO5 S Lakewood, TNTHIS BRIEF EF0 TORNADO TOUCHED DOWN NEAR THE STONES RIVER AT I-40 IN HERMITAGE AND MOVED NORTHEAST, CAUSING MINOR ROOF AND SIDING DAMAGE TO NUMEROUS HOMES IN THE RIVERWOOD AND ADJACENT SUBDIVISIONS. MORE HOMES WERE DAMAGED ON SEVILLE DRIVE, SEVERAL TREES WERE
Dec 11, 3:34 AM CSTTSTM WND DMG2 Ese Hendersonville, TNSEVERAL LARGE TREES UPROOTED ON AT CUMBERLAND HILLS NEAR LAKE PARK DRIVE IN HENDERSONVILLE. TWITTER REPORT.
Dec 11, 3:34 AM CSTTSTM WND DMG3 S Green Hill, TNMINOR HOME DAMAGE, 24 INCH DIAMETER TREES SNAPPED AND UPROOTED AND DAMAGES TO FENCES ON THORNWOOD COURT.
Dec 11, 3:35 AM CSTTSTM WND DMG3 E Hendersonville, TNTREES DOWN ON JONES LANE IN EXTREME NORTH MOUNT JULIET.
Dec 11, 3:35 AM CSTTSTM WND DMGHendersonville, TNDUE TO HIGH WINDS, MULTIPLE STREETS WERE BLOCKED BY DOWNED TREES AND POWER LINES.
Dec 11, 3:36 AM CSTTSTM WND DMG2 Nnw La Vergne, TNTREES WERE BLOWN DOWN INCLUDING A TREE ON A HOUSE ON PEARCY STREET.
Dec 11, 3:37 AM CSTTSTM WND DMG2 Ne La Vergne, TNTREE FELL ON HOUSE ON GEORGE THOMAS DRIVE. REPORT AND PHOTOS FROM TWITTER.
Dec 11, 3:38 AM CSTTSTM WND DMG2 Ene Mount Juliet, TNWELDS BROKEN ON 3 METAL SIGNS CEMENTED INTO CONCRETE AT MT. JULIET HIGH SCHOOL. STRUCTURAL ENGINEER ESTIMATED WINDS IN EXCESS OF 70+ MPH.
Dec 11, 3:38 AM CSTTSTM WND DMG2 Ene Mount Juliet, TNWELDS BROKEN ON 3 METAL SIGNS WHERE CEMENTED INTO CONCRETE AT MT. JULIET HIGH SCHOOL. STRUCTURAL ENGINEER ESTIMATED WINDS IN EXCESS OF 70+ MPH.
Dec 11, 3:40 AM CSTTSTM WND DMG1 Nw Gallatin, TNSTRAIGHT LINE WINDS DAMAGED SEVERAL HOMES AND BLEW DOWN NUMEROUS TREES ALONG LONG HOLLOW PIKE AND ADJACENT SIDE STREETS BETWEEN HIGHWAY 109 AND DOWNTOWN GALLATIN. WINDS WERE ESTIMATED UP TO 70 MPH.
Dec 11, 3:42 AM CSTTORNADO4 Nne Gallatin, TNTHE TORNADO TOUCHED DOWN ON LINDSEY HOLLOW ROAD AND MOVED NORTHEAST TOWARD PHOSPHATE LANE WHERE A FEW TREES WERE SNAPPED OR UPROOTED, AN OUTBUILDING WAS DESTROYED, AND THE ROOF OF A HOME WAS DAMAGED. THE TORNADO CONTINUED NORTHEAST CAUSING TREE DAMAGE ALONG WR
Dec 11, 3:43 AM CSTTSTM WND DMG3 Wnw Lebanon, TNNUMEROUS TREES WERE BLOWN DOWN AND A FEW HOMES SUFFERED MINOR ROOF DAMAGE ON ORCHARD HILL LANE.
Dec 11, 3:48 AM CSTTSTM WND GST 592 N Smyrna, TNAWOS STATION KMQY SMYRNA AIRPORT.
Dec 11, 3:48 AM CSTTSTM WND GST 59Smyrna Airport, TNSMYRNA AIRPORT AWOS MEASURED A PEAK WIND GUST OF 51 KNOTS / 59 MPH.
Dec 11, 3:48 AM CSTNON-TSTM WND GST 592 N Smyrna, TNAWOS STATION KMQY SMYRNA AIRPORT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 25 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Dec 10, 6:21 PM CSTTornado WatchSPC10 hr
Dec 10, 10:44 PM CSTTornado WatchSPC6 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 9.3 hours before the alert went out and 20 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2021-12-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 182 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2021-12-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 391 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
182 J/kg
Mixed-layer CIN
-168 J/kg
Mixed-layer LCL
593 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
391 m²/s²
0-3 km storm-relative helicity
370 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted.

663 
WUUS54 KOHX 110919
SVROHX
TNC037-081-101-117-119-147-149-165-169-187-189-111000-
/O.NEW.KOHX.SV.W.0156.211211T0919Z-211211T1000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Nashville TN
319 AM CST Sat Dec 11 2021

The National Weather Service in Nashville has issued a

* Severe Thunderstorm Warning for...
  Davidson County in Middle Tennessee...
  Central Lewis County in Middle Tennessee...
  North central Marshall County in Middle Tennessee...
  Northwestern Rutherford County in Middle Tennessee...
  Maury County in Middle Tennessee...
  Sumner County in Middle Tennessee...
  Williamson County in Middle Tennessee...
  Wilson County in Middle Tennessee...
  Southwestern Trousdale County in Middle Tennessee...
  Southeastern Hickman County in Middle Tennessee...
  Robertson County in Middle Tennessee...

* Until 400 AM CST.

* At 319 AM CST, severe thunderstorms were located along a line
  extending from near Cross Plains to near Brentwood to near
  Hohenwald, moving east at 60 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Murfreesboro, Franklin, Columbia, Gallatin, Lebanon, Springfield,
  Hohenwald, Nashville, Madison, Hendersonville, Smyrna, Brentwood,
  La Vergne, Spring Hill, Mount Juliet, Goodlettsville, White House,
  Millersville, Greenbrier and Nolensville.

Dickens Festival in Franklin will also be impacted.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 500 AM CST for Middle
Tennessee.

For your protection move to an interior room on the lowest floor of a
building.

A Tornado Watch remains in effect until 500 AM CST for Middle
Tennessee.

&&

LAT...LON 3664 8629 3607 8618 3561 8679 3549 8765
      3600 8686 3665 8694 3665 8659 3663 8657
      3665 8651
TIME...MOT...LOC 0919Z 249DEG 51KT 3658 8675 3602 8673 3554 8746 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

13

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Dec 10, 10:57 PM CST, 4 hours 22 minutes earlier.

Area forecast discussion, Dec 10, 10:57 PM CST, 4 hours 22 minutes before
Area Forecast Discussion
National Weather Service Nashville TN
1057 PM CST Fri Dec 10 2021

.UPDATE...
FOR 06Z AVIATION DISCUSSION.

&&

.DISCUSSION...

Tornado Watch went out a couple of hours ago and so far, Middle TN
is good shape. However, the environment is changing from one hour
to the next, so things are become more and more favorable for
discrete development through 2 am. Surface based instability is
growing west of I-65, with 500 to 1000 J/Kg already in place.
Along with puh-lenty of deep layer and low-level shear (0-1km
SRHs values of 300-400), what is keeping us quiet right now is the
capping inversion. From the 00Z OHX sounding, there continues to
be a 750 mb cap that is keeping anything from growing out of
control here at home. West of us, it is very apparent that the cap
has broken and discrete supercells (already putting down a couple
of large tornadoes) have developed. Latest LAPS soundings suggest
that the cap is trying its darndest to erode over our far western
counties (it already has in West TN), so as these storms we're
seeing on radar to our west trek eastward, they should be moving
into an environment favorable to maintain their strength. The
current tornado-warned storm looks to miss Middle TN by a little,
but there is additional development directly behind it which could
threaten our western counties by midnight. The most important
thing is for folks to remain weather aware and keep their phones
on as they head to bed as these storms are truckin'. 50-60 mph
speeds mean you may only have minutes to get to shelter in the
event you go under a warning.

The second round of this night is still in the works and coming
together behind the storms I talked about above. We are still
expecting storms to conglomerate and become a QLCS with damaging
straight line wind potential, as well as isolated tornado spinups,
so while this first round could come to an end by the end of the
2 am watch, we won't be out of the woods until very late tonight
or tomorrow morning.

&&

.AVIATION...
06Z TAF DISCUSSION.

No real changes from the previous discussion. A line of strong to
severe storms have formed out a head of the front. Damaging straight line
winds...tornadoes...possible strong...and even some large hail
will be possible. These storms have not cross the Tennessee River
as of 05Z. Have the line reaching CKV between 06-07Z...BNA/MQY
08-09Z and CSV around 12-13Z.

A wind advisory is valid from 03-08Z and this is reflected in the
TAFs with gusts to 35+ kts from the southwest. In addition with
such a strong gradient low level WS up to 50 kts is expected. CIGs
will be LIFR-MVFR before and during the front. Skies will begin
to clear and CIGs will begin to raise at CKV around 12Z BNA/MQY
around 18Z and not closer to 23Z for CSV. Winds will start out
southerly and become northwesterly after the FROPA.

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
Wind Advisory until noon CST Saturday for Bedford-Cannon-
Cheatham-Clay-Coffee-Cumberland-Davidson-De Kalb-Dickson-
Fentress-Giles-Grundy-Hickman-Houston-Humphreys-Jackson-Lawrence-
Lewis-Macon-Marshall-Maury-Montgomery-Overton-Perry-Pickett-
Putnam-Robertson-Rutherford-Smith-Stewart-Sumner-Trousdale-Van
Buren-Warren-Wayne-White-Williamson-Wilson.

&&

DISCUSSION......Unger
AVIATION........12
Hazardous weather outlook, Dec 10, 2:24 PM CST, 12 hours 55 minutes before
Hazardous Weather Outlook
National Weather Service Nashville TN
224 PM CST Fri Dec 10 2021

TNZ005>011-023>034-056>066-075-077>080-093>095-112030-
Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston-
Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-Jackson-
Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson-Maury-
Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford-Coffee-
Warren-Grundy-Van Buren-Wayne-Lawrence-Giles-
224 PM CST Fri Dec 10 2021

This Hazardous Weather Outlook is for Middle Tennessee.

.DAY ONE...This afternoon and tonight.

Strong to severe storms are expected late this evening through
Saturday morning. The highest threat for any tornadoes is for areas
west of I-65, but all of Middle TN could see damaging straight line
winds, isolated tornadoes, and hail. Storms could begin as early as
10pm and last through noon on Saturday. While brief heavy rainfall is
possible, flooding is unlikely.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Some strong to severe storms could still be ongoing Saturday morning
mainly along and east of I-65. The main threats with storms in this
time frame will be damaging winds.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed. Please relay any
information about observed severe weather to the NWS while following
all local, state, and CDC guidelines.

11

In the hours before

Local storm report, Dec 11, 12:25 AM CST, 2 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1225 AM CST SAT DEC 11 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1214 AM     TORNADO          5 N DOVER               36.55N  87.84W
12/11/2021                   STEWART            TN   EMERGENCY MNGR

            EMERGENCY OPERATIONS HAS RECEIVED REPORTS OF DAMAGE AND
            INJURIES ON LINK ROAD AND WALKER RIDGE. 700 POWER
            OUTAGES WERE REPORTED ACROSS NORTHERN STEWART COUNTY.

&&

EVENT NUMBER OHX2100702

13
Local storm report, Dec 11, 12:34 AM CST, 2 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1234 AM CST SAT DEC 11 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1224 AM     TSTM WND GST     6 NW CLARKSVILLE        36.62N 87.41W
12/11/2021  M61 MPH          MONTGOMERY         TN   ASOS

            CLARKSVILLE OUTLAW FIELD ASOS MEASURED A
            PEAK WIND GUST OF 53 KNOTS / 61 MPH.

&&

SHAMBURGER
Local storm report, Dec 11, 1:30 AM CST, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
130 AM CST SAT DEC 11 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1205 AM     TORNADO          9 NNE DOVER             36.59N 87.76W
12/11/2021                   STEWART            TN   EMERGENCY MNGR

            *** 1 INJ ***
            MULTIPLE TREES AND POWER LINES DOWN.
            MULTIPLE STRUCTURES DAMAGED CONCENTRATED IN
            THE 2300 BLOCK OF HIGHWAY 120 IN BIG ROCK. 1
            MINOR INJURY REPORTED.

&&

SHAMBURGER
Local storm report, Dec 11, 2:42 AM CST, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
242 AM CST SAT DEC 11 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0220 AM     TSTM WND DMG     LOBELVILLE              35.77N 87.78W
12/11/2021                   PERRY              TN   TRAINED SPOTTER

            TREES DOWN ON POWER LINES. POWER OUTAGES
            REPORTED THROUGHOUT PERRY COUNTY.

&&

SHAMBURGER

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 10, 11:29 PM CSTTornado Warning Tornado observedOHXStewart46 min
Dec 11, 12:03 AM CSTTornado Warning Tornado observedConsiderable damage threatOHXMontgomery, Stewart16 min
Dec 11, 12:19 AM CSTSevere Thunderstorm WarningOHXMontgomery, Stewart41 min
Dec 11, 1:28 AM CSTSevere Thunderstorm WarningOHXStewart21 min
Dec 11, 1:47 AM CSTSevere Thunderstorm Warning Considerable damage threatOHXDickson, Hickman, Houston, Humphreys, Lewis, Montgomery and 2 more73 min
Dec 11, 2:03 AM CSTTornado WarningOHXHouston, Humphreys, Stewart27 min
Dec 11, 2:07 AM CSTTornado WarningOHXDickson, Hickman, Humphreys, Perry38 min
Dec 11, 2:23 AM CSTTornado WarningOHXDickson, Houston, Montgomery, Stewart37 min
Dec 11, 2:38 AM CSTTornado WarningOHXDickson, Hickman, Humphreys37 min
Dec 11, 2:39 AM CSTTornado WarningOHXCheatham, Dickson, Montgomery14 min
Dec 11, 2:47 AM CSTSevere Thunderstorm WarningOHXCheatham, Davidson, Dickson, Hickman, Lewis, Maury and 5 more58 min
Dec 11, 2:58 AM CSTTornado WarningOHXCheatham, Davidson, Dickson, Williamson32 min
Dec 11, 2:59 AM CSTTornado WarningOHXDavidson, Williamson31 min
Dec 11, 3:21 AM CSTTornado WarningOHXDavidson, Sumner, Wilson39 min
Dec 11, 3:29 AM CSTSevere Thunderstorm Warning Destructive damage threatOHXDavidson, Rutherford, Smith, Sumner, Trousdale, Williamson and 1 more46 min
Dec 11, 3:33 AM CSTTornado WarningOHXDavidson, Macon, Smith, Sumner, Trousdale, Wilson42 min
Dec 11, 3:46 AM CSTTornado WarningOHXClay, Macon, Sumner, Trousdale44 min
Dec 11, 3:48 AM CSTSevere Thunderstorm WarningOHXLewis, Perry, Wayne42 min
Dec 11, 3:50 AM CSTSevere Thunderstorm Warning Considerable damage threatOHXClay, DeKalb, Jackson, Macon, Putnam, Smith and 3 more17 min
Dec 11, 3:56 AM CSTTornado WarningOHXLewis, Perry, Wayne13 min
Dec 11, 4:07 AM CSTTornado WarningOHXClay, Jackson, Macon, Overton, Smith, Trousdale38 min
Dec 11, 4:11 AM CSTSevere Thunderstorm Warning Considerable damage threatOHXClay, Fentress, Jackson, Macon, Overton, Pickett and 4 more34 min
Dec 11, 4:33 AM CSTTornado WarningOHXClay, Fentress, Overton, Pickett42 min
Dec 11, 5:01 AM CSTSevere Thunderstorm WarningOHXGiles, Lawrence, Lewis, Marshall, Maury29 min
Dec 11, 5:21 AM CSTSevere Thunderstorm WarningOHXOverton, Putnam27 min
Dec 11, 5:39 AM CSTSevere Thunderstorm WarningOHXGiles, Lawrence, Wayne36 min
Dec 11, 5:56 AM CSTSevere Thunderstorm WarningOHXGiles, Lawrence, Marshall, Maury34 min
Dec 11, 6:13 AM CSTTornado WarningOHXGiles15 min
Dec 11, 6:58 AM CSTSevere Thunderstorm WarningOHXBedford, Coffee, Grundy, Warren32 min
Dec 11, 7:22 AM CSTSevere Thunderstorm WarningOHXCoffee, Grundy38 min
Dec 11, 7:35 AM CSTTornado WarningOHXGrundy25 min

Nearby

Severe Thunderstorm Warnings in Tennessee, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.